# SDR HALA0600656

- Difficulty date: September 3, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,311 hours, 29,228 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - CALLS ON ANY RADIO FAILED TO DISPLAY SELCAL MESSAGE AND SOUND CHIME.  REPAIRED WIRING TO SELCAL CODING OPS CHECK OK PER AMM 23-21-00.
